# SDR ZW0A0107502

- Difficulty date: August 25, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 35,416 hours, 30,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN OVERHEAD EMERGENCY LIGHTS ILLUMINATED WHEN POWER WAS REMOVED FROM THE AIRCRAFT.  REPLACED THE BATTERY PACK. CHECK-C 5-7-01 STL.  --CLOSED--
